Pinnsvini Posted April 27, 2010 Share Posted April 27, 2010 I'm on the Pill and have been since February last year. Midway through the year I switched brands due to it causing severe mood swings, but seem to have been struck by a new problem. I get plagued with absolutely horrendous headaches. Sometimes it'll be two weeks between them, sometimes it'll be one a day. I can generally live with them, but the only painkiller that shifts them is codine, which I'm reluctant to take every day due to its potential addictive nature. So I just had my week's break last week, and was due to take my first pill of the pack yesterday (Monday). However, I totally forgot, and remembered at about 9:30 this morning (I normally take them at 6pm on the dot). I'm not worried about the contraceptive issues as I won't be having sex until near the end of next month. However, I've had an absolutely terrible headache, which originates on the right side of my neck and is pounding accross my head, though mostly the right side. I always have these types of headache predominately on the right side of my neck. I took my Tuesday Pill at 6pm, and for the past 3 hours I've gradually felt more and more sick, I have a temperature yet feel shivery (I currently have a scarf on as well as a t-shirt and hoody, and have had the heating on) and am having difficulty concentrating (I'm meant to be revising for a History test I have tomorrow, and it's taken me about double the time it should to cover everything.) I'm not sure if I'm tired or not. However at the moment I'm trying to lose weight, and am being fairly strict on what I eat. However I don't feel hungry at all currently, I feel sick and I tried to eat some food earlier and it just made me feel worse, so I don't think it's to do with my diet at the moment. I'm drinking lots of water- I always do- so I don't think it's that. I gave blood last week and therefore got tested for anemia, which obviously I'm not or I would've been refused. I also had a diabeties test in 2008 so that's ruled out too (and I don't have the signs of it). I'm tempted to blame the Pill as it got worse after I took the second and the headaches seem fairly likely to be blamed. I'm just looking for people's opinions/experiences so I can narrow it down. When my current pack runs out I'm planning to ask to be perscribed a new brand to see if I can ditch some of these side effects. Link to comment
This topic is now archived and is closed to further replies.